# SDR REXA2016072701417

- Difficulty date: July 27, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 23,789 hours, 21,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT IS CORRODED ON I/B SIDE AT NUT PLATE HOLES FROM BS 310 - 349.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-06 AND 51-42-21.
